# SDR TRAX200701057

- Difficulty date: July 25, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 19,437 hours, 15,742 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 280 AFT ANGLE COMMON TO THE EMERGENCY RELEASE CABLE O/B OF LBL 9 IS CRACKED.   [08-09-07]   REMOVED AND REPLACED 280 AFT ANGLE IAW REO 601R-53-11-1218.
